promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthWomen's Health · 1 decade ago

What could be wrong with my stomach?

I do have sex regularly and i am on the birth control pill Microgynon 30.Sometimes my stomach gets really hard and i can feel like a fluttering movement inside,especially when im lying on my tummy.Other days i am ok.I have asked freinds and family about this and they say its normal but im not so sure.I have no problems going to the toilet or anything like that.My shoulders,neck and back get quite sore and stiff too.Please help!

1 Answer

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    Maybe the dosage of pill you are using is too high for you. While the pill is a very effective form of birth control, it also has side effects. The symptoms might not even be related to the pill at all, so go see your doctor.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.